# SDR ASOA051069

- Difficulty date: November 22, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN TUS, THE FS 280 FLOORBEAM WAS FOUND TO BE CRACKED AND CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FS 280 FLOORBEAM IAW ASA EC EO700-53-0061.  (M)
